| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Ambulation or Postural Difficulties (2544)
| Date of Event |
04/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a left knee revision approximately twelve months post-implantation due to nerve damage resulting in an altered gait and leading to the patient being loose in flexion.The articular surface was removed and replaced.
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur trabecular metal cruciate retaining (cr) narrow porous catalog#: 42502206201 lot#: 65475632 unknown tibial tray catalog#: ni lot#: ni.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, g3, g6, h2, h3, h6, and h11.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that patient underwent a left knee revision approximately twelve months post-implantation due to nerve damage resulting in an altered gait and leading to the patient being loose in flexion.Radiographs indicated the tibial tray was fractured.The articular surface was removed and replaced.